The bifurcation of a rotating flow of liquid
Doklady Akademii Nauk, Tome 169 (1966) no. 2, pp. 306-309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_2_a14,
author = {V. I. Yudovich},
title = {The bifurcation of a rotating flow of liquid},
journal = {Doklady Akademii Nauk},
pages = {306--309},
year = {1966},
volume = {169},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_2_a14/}
}
V. I. Yudovich. The bifurcation of a rotating flow of liquid. Doklady Akademii Nauk, Tome 169 (1966) no. 2, pp. 306-309. http://geodesic.mathdoc.fr/item/DAN_1966_169_2_a14/